# SDR ASAA2019010327690

- Difficulty date: January 3, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 43,464 hours, 12,843 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 141A60752
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HARD TO LATCH CLOSED. GVI PERFORMED. FOUND UPPER INBOARD ROLLER LATCH DEEPLY GOUGED. GROUNDED - YES. FOUND L1 DOOR GUIDE ARM OUT OF ADJUSTMENT PER AMM 52-11-00-820-801.
